# SDR DALA2022072505098

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,400 hours, 29,477 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217401
- Part serial: DL8204
- Condition: Fire
- Location: #2
- Part time: 13,802 hours, 5,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3705 -BRAKE/FIRE- #2 BRAKE FIRE DISCOVERED BY MAINTENANCE DURING WALK AROUND. SELF-EXTINGUISHED. CORRECTIVE ACTION: REPLACED #2 BRAKE AND WHEEL ASSEMBLY. PERFORMED AXLE BOROSCOPE. NO TROUBLE FOUND.
